| Model Number |
5743270 |
| Medical Device Problem Codes |
Unsealed Device Packaging (1444); Material Deformation (2976); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 03/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to a dialysis catheter placement procedure, the package was allegedly deformed and not sealed tightly.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.Two electronic photos were provided for review.First photo shows the product label and the second photo shows an unsealed hemosplit catheter kit.Edges of the plastic tray was noted to be deformed.Therefore, the investigation is confirmed for the reported packaging problem.However, the investigation is inconclusive for the reported unsealed device packaging as the exact circumstances at the time of the reported event cannot be verified from the provided photo.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, d4 (expiration date: 03/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that prior to a dialysis catheter placement procedure, the package was allegedly deformed and not sealed tightly.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.However, two electronic photos were provided for review.The photo shows the edges of the plastic tray was noted to be deformed.Therefore, the investigation is confirmed for the reported material deformation issue.However, the investigation is inconclusive for the reported unsealed device packaging as the exact circumstances at the time of the reported event cannot be verified from the provided photo.The definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 03/2023).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description